English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51296/86402 (59%)
造訪人次 : 8161808      線上人數 : 56
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/78393


    題名: A Bayesian estimator for stochastic frontier models with errors in variables
    作者: Chang, Sheng-Kai;Chen, Yi-Yi;Wang, Hung-Jen
    貢獻者: 淡江大學經濟學系
    關鍵詞: Stochastic frontier models;Measurement errors;Bayesian estimator
    日期: 2011-09-18
    上傳時間: 2012-09-29 13:33:25 (UTC+8)
    出版者: New York: Springer New York LLC
    摘要: A Bayesian estimator is proposed for a stochastic frontier model with errors in variables. The model assumes a truncated-normal distribution for the inefficiency and accommodates exogenous determinants of inefficiency. An empirical example of Tobin’s Q investment model is provided, in which the Q variable is known to suffer from measurement error. Results show that correcting for measurement error in the Q variable has an important effect on the estimation results.
    關聯: Journal of Productivity Analysis 38(1), pp.1-9
    DOI: 10.1007/s11123-011-0242-2
    顯示於類別:[經濟學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    1573-0441_38(1)p1-9.pdf292KbAdobe PDF261檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋